# SDR JJBA201811038018

- Difficulty date: October 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 26,780 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 35-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED BETWEEN FRAMES 35 - 38.   REMOVED AND REPLACED THE OMEGA BEAM.
